MAUDE Adverse Event Report: DEPUY MITEK LLC US INTERMEDIARY TUBESET 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE

DEPUY MITEK LLC US INTERMEDIARY TUBESET 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Model Number 281103
Medical Device Problem Code Overfill (2404)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by affiliate via personal interaction that during rotator cuff repair the inflow liquid through the inflow tubing passed over the fill chamber mark.As low pressure lamp blinked, they tried some troubleshooting such as draining and reconnecting the devices concerned, which did not correct the issue.Finally the inflow tubing and the intermediary tubing (281103) were replaced, which lead to the completion of the procedure without surgical delay.There was no harm to the patient.The devices are available to be returned for evaluation.Additional information received from the affiliate reported the devices are no longer available to be returned for evaluation.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device is not being returned, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (5337), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> a manufacturing record evaluation was performed for the finished device lot number (5337), and no non-conformances were identified.

Brand Name
INTERMEDIARY TUBESET 24PK
Common Device Name
SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9940994
Report Number1221934-2020-01112
Device Sequence Number3696858
Product Code HRX
UDI-Device Identifier10886705015764
UDI-Public10886705015764
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2020
Device Model Number281103
Device Catalogue Number281103
Device Lot Number5337
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date04/29/2020
Patient Sequence Number1